# SDR QMLA2016030616021

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N724HF
- Make and model: Pilats PC1245
- Aircraft serial: 564
- Aircraft time: 2,952 hours, 3,087 cycles
- Engine: Pwa PT6A6
- Engine time: 2,952 hours, 3,087 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 2912
- Part serial: 511
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WENT TO BRING THE GEAR UP & NOTICED THE INTRANSIT LIGHTS STAYED LIT.  THE HYD CAWS LIGHT CAME ON INDICATING THERE WAS A FAILURE OF THE SYS.  CLIMBED UP TO 6000 FT, BEGAN TROUBLESHOOTING.  ATTEMPTED RECYCLING THE GEAR, BUT WAS ONLY ABLE TO GET 2 GREEN LIGHTS ON THE MAINS, BUT STILL HAD A RED LIGHT FOR THE NOSE GEAR.  BROUGHT THE GEAR BACK UP & FOLLOWED THE ABNORMAL EMER CHECKLIST FOR A GEAR RETRACTION FAILURE.  PULLED THE HYD CB, PUT THE GEAR HANDLE DOWN, SLOWED THE ACFT BELOW 110 KTS & BEGAN TO HAND PUMP.  THE GEAR LOCKED WITH APPROX 2 PUMPS & INDICATED 3 GREEN LIGHTS.  MX FOUND THE ELEC MOTOR HAD POWER 28VDC TO IT BUT WILL NOT TURN.  AFTER CYCLING IT, IT WORK ONE TIME THEN WOULD NOT COME ON LINE AGAIN.  ORDERED NEW ASSEMBLY AOG.
